Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 10, NWS Milwaukee, WI

June 7, 20086 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 7, 2008, 5:27 PM CDT for 6 counties in Wisconsin. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 5:27 PM CDT (22:27 UTC)
Expired
Jun 7, 2008, 8:30 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:45 PM CDTFLASH FLOODFranklin, WIREPORTED ON WHITNALL EDGE ROAD IN FRANKLIN. AT LEAST ONE FOOT OF WATER OVER THE STREET...UP TO THE BOTTOM OF VEHICLES. DELAYED REPORT.
Jun 7, 6:15 PM CDTFLASH FLOODGreenfield, WIMILWAUKEE COUNTY SHERIFF CONFIRMS THAT PARTS OF INTERSTATE 894 ARE CLOSED DUE TO STANDING WATER ON THE INTERSTATE...AND ON MANY ON AND OFF RAMPS.
Jun 7, 7:00 PM CDTHEAVY RAIN 3.31Nws Sullivan/Milwaukee, WI1PM TO 7PM RAINFALL TOTAL.
Jun 7, 7:29 PM CDTFLASH FLOODMilwaukee Intl Arpt(Kmk, WIWAIST DEEP WATER REPORTED BY THE CONTRACT WEATHER OBSERVER.
Jun 7, 8:00 PM CDTFLASH FLOODMilwaukee Intl Arpt(Kmk, WIMITCHELL INTERNATIONAL AIPORT WAS SHUT DOWN AT 8 PM SATURDAY EVENING DUE TO MAJOR FLOODING...IT IS EXPECTED TO REOPEN AT 730 AM THIS SUNDAY MORNING.
Jun 7, 8:08 PM CDTFLASH FLOOD1 S Big Bend, WI6 INCHES OF WATER OVER HIGHWAY 164...MUD COVERING THE ROAD IN PLACES AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 072227
FFWMKX
WIC055-059-079-101-127-133-080130-
/O.NEW.KMKX.FF.W.0010.080607T2227Z-080608T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 830 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED EXTREMELY HEAVY RAINFALL THAT IS EXPECTED TO PUSH INTO   
  THE WARNED AREA WITHIN THE NEXT HALF HOUR. THIS EXTREMELY          
  HEAVY RAINFALL WILL LIKELY LEAD TO FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEND...
  OAK CREEK...FRANKLIN...MILWAUKEE INTERNATIONAL AIRPORT...SOUTH
  MILWAUKEE...NORTH PRAIRIE...MUSKEGO...HALES CORNERS...GREENFIELD...
  GREENDALE...FORT ATKINSON AND CUDAHY

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.

LAT...LON 4264 8778 4249 8777 4248 8788 4272 8857
      4280 8878 4284 8878 4284 8901 4298 8901
      4296 8782 4287 8782 4278 8774
TIME...MOT...LOC 2227Z 180DEG 0KT 4288 8809

$$

BORGHOFF
1 follow-up statement
000 
WGUS73 KMKX 080035
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT SAT JUN 7 2008

WIC055-059-079-101-127-133-080130-
/O.CON.KMKX.FF.W.0010.000000T0000Z-080608T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-WALWORTH WI-RACINE WI-
KENOSHA WI-
731 PM CDT SAT JUN 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
KENOSHA...RACINE...NORTHERN WALWORTH...SOUTHERN JEFFERSON...SOUTHERN
MILWAUKEE AND SOUTHERN WAUKESHA COUNTIES...

AT 728 PM CDT...THE CONTRACT WEATHER OBSERVER AT GENERAL MITCHELL 
INTERNATIONAL AIRPORT REPORTED WAIST DEEP WATER FLOWING INTO THE 
OBSERVER BUILDING.  KMKE ASOS HAS MEASURED 3.7 INCHES OF RAIN OVER 
THE PAST 3 HOURS.

DOPPLER RADAR INDICATES THE HEAVIEST RAIN HAS SHIFTED INTO EASTERN 
RACINE AND SOUTHERN MILWAUKEE COUNTIES.  HOWEVER...ADDITIONAL 
THUNDERSTORMS WERE DEVELOPING FROM JEFFERSON COUNTY INTO NORTHEAST 
ILLINOIS. 

THIS IS A SERIOUS FLASH FLOOD SITUATION.  DO NOT DRIVE INTO FLOODED 
AREAS.  MOST DEATHS IN FLOODING EVENTS ARE IN AUTOMOBILES.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALMYRA...
FRANKLIN...MILWAUKEE INTERNATIONAL AIRPORT...SOUTH MILWAUKEE...OAK
CREEK...NORTH PRAIRIE...MUSKEGO...HALES CORNERS...GREENFIELD...
GREENDALE...FORT ATKINSON...CUDAHY AND BIG BEND

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4264 8778 4249 8777 4248 8788 4272 8857
      4280 8878 4284 8878 4284 8901 4298 8901
      4296 8782 4287 8782 4278 8774
TIME...MOT...LOC 0031Z 180DEG 0KT 4288 8809

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:39 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 7, 2:39 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SAT JUN 7 2008

.DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

.SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

&&

.AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     EVENING FOR WIZ056-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 7, 3:40 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS
EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER
LEVELS IN THE LARGER RIVER ACROSS OUR AREA.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH
LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS
AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.  LOCALLY HEAVY RAINFALL IS STILL POSSIBLE.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 5:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     BELLEVILLE              42.86N 89.54W
06/07/2008                   DANE               WI   TRAINED SPOTTER

            TREES AND POWER LINES BLOWN DOWN

&&

LAMERS
Local storm report, Jun 7, 5:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             2 W WAUKESHA            43.01N 88.28W
06/07/2008  M3.00 INCH       WAUKESHA           WI   AMATEUR RADIO

            AMENDMENT TO AN EARLIER REPORT. THE SPOTTER WENT BACK OUT
            AND MEASURED A 3.25 INCH DIAMETER HAIL STONE.

&&

LAMERS
Local storm report, Jun 7, 5:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FLASH FLOOD      WAUKESHA                43.01N 88.24W
06/07/2008                   WAUKESHA           WI   TRAINED SPOTTER

            MANHOLE COVERS BEING DISLODGED DUE TO HEAVY STREET
            FLOODING.

&&

LAMERS
Local storm report, Jun 7, 5:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FLASH FLOOD      GENESEE                 42.95N 88.36W
06/07/2008                   WAUKESHA           WI   TRAINED SPOTTER

            WATER RUNNING OVER THE ROAD AT HIGHWAY 83 AND COUNTY
            HIGHWAY X.

&&

LAMERS
Local storm report, Jun 7, 5:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      WAUKESHA                43.01N 88.24W
06/07/2008                   WAUKESHA           WI   LAW ENFORCEMENT

            WIDESPREAD FLASH FLOODING. WATER OVER CURBS AND VEHICLES
            STALLING IN WATER.

&&

LAMERS
Local storm report, Jun 7, 5:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     FLASH FLOOD      WAUKESHA                43.01N 88.24W
06/07/2008                   WAUKESHA           WI   TRAINED SPOTTER

            COUNTY HIGHWAY Y AND HIGHWAY 164. WATER OVER THE CURBS
            AND ROADWAY. INTERSECTION IS NO LONGER PASSABLE...CARS
            STALLED DUE TO THE FLASH FLOODING.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.